# SDR SCNA99662

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 979
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE FORWARD PIT STATION 979 FLOOR SUPPORT AT LBL 50 WAS FOUND CRACKED.  REMOVED DAMAGED FLOOR SUPPORT IAW DC10 SRM 513501 VOL 2.  FABRICATED FLOOR SUPPORT IAW DAC DWG ADA3626.  ALODINED AND PRIMED FLOOR SUPPORT IAW DC10 SRM 512101 VOL 2.  INSTALLED IAW DC10 SRM 513301.
